| Model Number |
MMT-723NAL |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/03/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they had no delivery alarm.The customer's current blood glucose was 483 mg/dl.The product was not returned for analysis.